Some remarks on simple tournaments

P. Erdös, E. Fried, A. Hajnal, E. C. Milner

Research output: Contribution to journalArticle

45 Citations (Scopus)
Original languageEnglish
Pages (from-to)238-245
Number of pages8
JournalAlgebra Universalis
Volume2
Issue number1
DOIs
Publication statusPublished - Dec 1 1972

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Erdös, P., Fried, E., Hajnal, A., & Milner, E. C. (1972). Some remarks on simple tournaments. Algebra Universalis, 2(1), 238-245. https://doi.org/10.1007/BF02945032